Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What could be the reason for feeling hot during all the time and season ?

I seem to be one of many that is hot all the time. even when everyone else is comforable. I had a surgical hyst in 1973, was on synthetic hormones for a while, then stopped. That was in 1973. I the last 3-4 yrs I am hot always. I have Migraines, Fibro, Post Polio syndrome and Ectodermal Dysplaysia. With ED I know I can t tolerate heat, but even in temps of the 70 s I m dripping wet. I am 64 yr old female. Somedays my Fibro doesn t cause a lot of pain, other days it hurts all over. I am on a Thyroid replacement of 0.025 mg., paxil 40mg, Sulphasalazine 1500 mg bid, Daulid 2mg tid, xanax 1mg qid, and Kadian 20 mg q12, and Lunesta 3mg I also get just exhausted by mid afternoon. I do not take my pain meds on days I don t need them.
Asked On : Sat, 23 Jul 2011
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
,   ,  
Medical Topics
OBGYN 's  Response
Hello.
Thanks for writing to us.
The cause of your feeling hot is mainly due to post menopausal symptoms.Feeling hot flushes is normal at your age with a history of hysterectomy so long ago.
You can ask your gynaecologist to put you on phytoestrogens to relieve your symptoms.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Rakhi Tayal
drtayalrakhi@gmail.com

Answered: Sat, 23 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor